# SDR AALA202205182735

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A300*
- Aircraft serial: 3712
- Aircraft time: 45,557 hours, 16,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND JUMP SEAT FLASH LIGHT INOPERATIVE AND NOT FLASHING AT DOOR 3L. REPLACED FLASH LIGHT AS REQUIRED.
